# SDR MALA040317

- Difficulty date: April 4, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE DETECT LIGHT ILLUMINATED.  MX REPLACED SMOKE DETECTOR.
